# SDR AUS20010890

- Difficulty date: August 11, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Turbine Engine C
- Component: Turbine Engine C, Lyc, ALF502R5
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE NO9 BEARING SEAL LEAKING. FUMES IN CABIN.
